# SDR MASA200601828

- Difficulty date: July 13, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- Aircraft time: 4,905 hours, 3,515 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 5017 CLT - THE CREW REPORTED THE RIGHT AFT EMERGENCY EXIT DOOR CAUTION MESSAGE.  MX ADJ PROX SENSOR.
